# SDR 08FDEA04701

- Difficulty date: November 4, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 69154431
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG WHEEL WELL AFT BULKHEAD BS 950 LBL 30, REINFORCEMENT WEB HAS LIGHT   CORROSION.  REMOVED CORROSION, ORIGINAL MATERIAL THICKNESS .050 MATERIAL LOSS OF .020.   REMAINING MATERIAL .030, FOUND OUT OF LIMITS REF SRM 53-10-1 PG 2.  INSTALLED NEW WEB P/N 69-15443-1 REF SRM 51-30-2.  THIS IS CLASSIFIED AS A MINOR REPAIR
